# SDR UPS203812

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651862548
- Condition: Corrosion
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON WEB UPPER SIDE AND END FRAME OF AFT CARGO FLOOR.  REPAIRED IAW SRM 51-20-3, 51-40-2, 51-10-1.
